# SDR SWAA2020042731870

- Difficulty date: March 15, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 40,949 hours, 24,484 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G1 GALLEY HAS DAMAGED INSERTS FOR COVER PLATES ON BOTH OUTBOARD MOUNT BOLT LOCATIONS. / REPLACED FLOOR HARD POINT MOUNT ON G1 GALLEY IAW-CMM 25-31-03 AND AMM 25-00-00-300-801 STEP K VA1051 ATAG
